Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
182 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Treatment and cure for facial rash

Premium Questions

Dr. Asmeet Kaur Sawhney MD

I have had a face rash since 11/3 I was given a shot and steroids and the rash subsided. The rash reappeared 11/25 and I again was given a shot and prednisone . The rash has flared up again and... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)
Dr.   Esmeralda  Sera MD

Dr. I have taken for treatment on ROSATEA AND have used mirvaso ,(brimonidine) many times. But taking it in last 4 days caused on my face what looks and feels like a strong rash and is panefull. I ... View answer

Answered by : Dr. Esmeralda Sera ( Oncologist)
Dr. Sujeet N Charugulla MD

What do you guys this this facial rash is? 2 days ago, the left side of my face felt weird... my ...... this was in the morning. Towards the afternoon, the rash set in on my cheek next to my mouth. It... View answer

Answered by : Dr. Sujeet N Charugulla ( Internal Medicine Specialist)
Dr.  Matthew J. Mangat MD

to engage with people or make conversation. I get light headedness with numbness feel with red rash to face ... intolerrnce just gives me worst acid that lasts for days. Constant lower back ache 7 years.... View answer

Answered by : Dr. Matthew J. Mangat ( Urologist)
Dr. Albana Sejdini MD

I have a facial rash and swelling in the right side of face, right shoulder, right nipple , and right thigh. Is this signs of lupus? ... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)

Public Forum Discussions

Dr. Okuneye Taofik Ayoola MD

in for draining of abscess. We drain and flush the area 2x a day. She now has a fever and facial rash with redness of her face. ????Question: can we do some self-treatment at home or go right away to... View answer

Answered by : Dr. Okuneye Taofik Ayoola ( General & Family Physician)
Dr. Akhtarhusian Ghausi MD

I have A rash on my face that never goes away and get s worse with time. I have been to every DR. and prescribed every sort of medication and steriod creams and nothings helps. I recently took a round ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr.  Pradeep Kumar MD

turned into a slightly raised rash I can feel when I touch it. Is it possible to get a facial rash ... View answer

Answered by : Dr. Pradeep Kumar ( Pediatrician)
Dr.       Harry Maheshwari MD

My boyfriend has just returned from Cambodia, has been vomiting for 5 days, has a high temperature and a rash has appeared on his face? He has been in hospital for 12 hours in the uk and seen 2 docters who do ... View answer

Answered by : Dr. Harry Maheshwari ( Dentist)
Dr. Kakkar S. MD

hi i have a 22 month old who always had facial rashes,her doctor gave me elidel to use an it worked great but she used some scented wipes recently an it broke her out all in her facial area,pamper area ... View answer

Answered by : Dr. Kakkar S. ( Dermatologist)

Mobile Questions and Answers

Dr. Raju A.T MD

The symptoms appear to be due to a viral infection like flu. You may have to go for simple symptomatic treatment to gain some relief.

Dr. Ronald Schubert MD

Thanks for contacting HCM with your health care concerns. You are concerned about having dull skin and patches of skin on your face that appear to be fungal in nature. I would first recommend that you add a multivitamin to...

Dr.  Shahid Hassan MD

Hi, it may be atopic dermatitis. Thanks